Minimality and stability of minimal hypersurfaces inRN

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)209-214
JournalBull. Austral. Math. Soc.
Volume36
Issue number2
StatePublished - 1987

Cite this

Minimality and stability of minimal hypersurfaces inRN. / Lin, Fang-Hua.

In: Bull. Austral. Math. Soc., Vol. 36, No. 2, 1987, p. 209-214.

Research output: Contribution to journalArticle

@article{32a3f1c030bd43048bd549e46b0e9793,
title = "Minimality and stability of minimal hypersurfaces inRN",
author = "Fang-Hua Lin",
year = "1987",
language = "English (US)",
volume = "36",
pages = "209--214",
journal = "Bull. Austral. Math. Soc.",
number = "2",

}

TY - JOUR

T1 - Minimality and stability of minimal hypersurfaces inRN

AU - Lin, Fang-Hua

PY - 1987

Y1 - 1987

M3 - Article

VL - 36

SP - 209

EP - 214

JO - Bull. Austral. Math. Soc.

JF - Bull. Austral. Math. Soc.

IS - 2

ER -